Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Phoenix, AZ

July 19, 2015Riverside County, California

NWS Phoenix, AZ issued this flash flood warning at Jul 19, 2015, 5:21 PM PDT for Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 5:21 PM PDT (00:21 UTC)
Expired
Jul 19, 2015, 8:15 PM PDT
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Yuma radar (KYUX), 151 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WGUS55 KPSR 200021
FFWPSR
CAC065-200315-
/O.NEW.KPSR.FF.W.0007.150720T0021Z-150720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
521 PM PDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 815 PM PDT
    
* AT 513 PM PDT...LOCAL LAW ENFORCEMENT REPORTED THAT INTERSTATE 10 
  AT EAGLE MOUNTAIN ROAD HAS BEEN CLOSED...DUE TO A BRIDGE COLLAPSE. 
  THERE HAS BEEN REPORTS OF FLOODING ALONG INTERSTATE 10 FROM EAGLE 
  MOUNTAIN ROAD INTO DESERT CENTER DUE TO HEAVY RAIN...WITH DOPPLER 
  RADAR ESTIMATES SHOWING 1-2 INCHES OF RAINFALL HAS FALLEN IN THE 
  WARNED AREA. DOPPLER RADAR IS CURRENTLY INDICATING MORE STORMS 
  MOVING TOWARD THE AREA AT THIS TIME. THESE STORMS COULD CAUSE 
  ADDITIONAL HEAVY RAIN AND FLOODING IN THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DESERT CENTER.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3384 11531 3344 11530 3343 11568 3384 11566

$$

MP
2 follow-up statements
672 
WGUS75 KPSR 200117
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM PDT SUN JUL 19 2015

CAC065-200315-
/O.CON.KPSR.FF.W.0007.000000T0000Z-150720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
617 PM PDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT FOR
SOUTH CENTRAL RIVERSIDE COUNTY...

AT 613 PM PDT...LOCAL LAW ENFORCEMENT ADVISES THAT INTERSTATE 10   
AT EAGLE MOUNTAIN ROAD REMAINS CLOSED...DUE TO A BRIDGE COLLAPSE.   
THERE HAS BEEN REPORTS OF FLOODING ALONG INTERSTATE 10 FROM EAGLE   
MOUNTAIN ROAD INTO DESERT CENTER DUE TO HEAVY RAIN. DOPPLER RADAR 
CONTINUES TO SHOW MORE STORMS MOVING TOWARD THE AREA AT THIS TIME. 
THESE STORMS COULD CAUSE ADDITIONAL HEAVY RAIN AND FLOODING IN THE 
AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DESERT CENTER.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3384 11531 3344 11530 3343 11568 3384 11566

$$

MP
459 
WGUS75 KPSR 200228
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
728 PM PDT SUN JUL 19 2015

CAC065-200315-
/O.CON.KPSR.FF.W.0007.000000T0000Z-150720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
728 PM PDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT FOR
SOUTH CENTRAL RIVERSIDE COUNTY...

AT 727 PM PDT...LOCAL LAW ENFORCEMENT ADVISES THAT INTERSTATE 10   
AT EAGLE MOUNTAIN ROAD REMAINS CLOSED...DUE TO A BRIDGE COLLAPSE.   
THERE HAS BEEN REPORTS OF FLOODING ALONG INTERSTATE 10 FROM EAGLE   
MOUNTAIN ROAD INTO DESERT CENTER DUE TO HEAVY RAIN. DOPPLER RADAR 
CONTINUES TO SHOW MORE STORMS MOVING TOWARD THE AREA AT THIS TIME. 
THESE STORMS COULD CAUSE ADDITIONAL HEAVY RAIN AND FLOODING IN THE 
AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DESERT CENTER.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3384 11531 3344 11530 3343 11568 3384 11566

$$

MP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:08 PM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 19, 2:08 PM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
208 PM MST SUN JUL 19 2015

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST ONCE AGAIN THIS
AFTERNOON AND EVENING AS A VERY HUMID AIRMASS REMAINS IN PLACE
ACROSS THE DESERT SOUTHWEST. A GRADUAL DRYING TREND WILL COMMENCE
MONDAY WITH ONLY A FEW MOUNTAIN SHOWERS AND THUNDERSTORMS EXPECTED
FOR MUCH OF THE UPCOMING WEEK. ALONG WITH DRIER AIR WILL COME
ELEVATED TEMPERATURES WITH HIGHS APPROACHING THE 110 DEGREE MARK LATE
IN THE WEEK.

&&

.DISCUSSION...
A MUCH LESS ACTIVE DAY TODAY THUS FAR COMPARED TO YESTERDAY AS IT
SEEMS THE ATMOSPHERE WAS WORKED OVER SUFFICIENTLY YESTERDAY TO
HINDER DEVELOPMENT SO FAR TODAY. SKIES DID CLEAR ENOUGH BY LATE
MORNING TO HELP WITH SOME MODEST DESTABILIZATION...BUT SURFACE
TEMPERATURES RUNNING ON AVERAGE FIVE DEGREES COOLER THAN YESTERDAY
AND WITH WARMING IN THE MID LEVELS...HAS LED TO A LESS CONDUCIVE
ENVIRONMENT FOR DEVELOPMENT. MOISTURE VALUES ARE STILL ON THE HIGH
SIDE WITH WIDESPREAD PWATS IN THE 1.4-1.9 INCH RANGE AND THE HIGHEST
MOISTURE CONTENT CENTERED OVER THE YUMA AREA.

SINCE NOON SOME SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED MAINLY
OVER HIGH TERRAIN LOCATIONS IN SOUTH-CENTRAL ARIZONA...BUT THEN
QUICKLY DIE OFF. WITH A COUPLE MORE HOURS OF SUNSHINE THROUGH THE MID
TO LATE AFTERNOON...THESE STORMS COULD GET MORE ORGANIZED AND AFFECT
AT LEAST PORTIONS OF THE LOWER DESERTS INTO THE EVENING HOURS...BUT
OVERALL COVERAGE SHOULD REMAIN ISOLATED TO SCATTERED. HIGH-RES MODELS
SHOW MINIMAL DEVELOPMENT THROUGH THE REST OF THE DAY FOR ALL OF
SOUTHERN ARIZONA. HAVE DECIDED TO CANCEL THE FLASH FLOOD WATCH FOR
ALL AREAS EXCEPT FOR OUR SOUTHEAST CALIFORNIA ZONES.

FURTHER WEST...THERE IS A BIT MORE POTENTIAL FOR ORGANIZED STORMS
AND HEAVY RAINFALL OVER SOUTHEAST CALIFORNIA THROUGH THIS EVENING AS
A WEAK SHORTWAVE JUST OFF THE SOUTHWEST CALIFORNIA COAST SHOULD AID
IN SOME STORM ENHANCEMENT. SO FAR THIS AFTERNOON...ALL ACTIVITY HAS
REMAINED OVER THE BAJA AREA AND FURTHER WEST OVER THE MOUNTAINS OF
SOUTHERN CALIFORNIA...BUT HIGH RES MODELS DO SHOW DEVELOPMENT OVER
THIS AREA BY LATE THIS AFTERNOON. IF ACTIVITY DOESN'T START TO
INCREASE OVER THE NEXT FEW HOURS MAY END UP HAVING TO CANCEL THE
FLASH FLOOD WATCH FOR THE REST OF THE AREA.

LOOKING AHEAD TO MONDAY AND BEYOND...THE REMNANT CIRCULATION
ASSOCIATED WITH DOLORES WILL USHER IN A PROLONGED PERIOD OF
UNFAVORABLE SOUTHWESTERLY FLOW ALOFT...EFFECTIVELY MIGRATING ANY
NOTEWORTHY STORM CHANCES WELL INTO THE MOUNTAINS NORTH/EAST OF
PHOENIX. COINCIDENT WITH THE DECREASING MOISTURE TREND WILL BE AN
INCREASING TEMPERATURE FORECAST. NEARLY ALL GUIDANCE BRINGS IN ABOVE
NORMAL TEMPS FROM MID WEEK ONWARD AND WITH SURFACE DEWPOINTS
FORECAST TO FALL BACK INTO THE 40S...HIGHS IN THE 105-109 RANGE SEEM
MORE THAN REASONABLE.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

IT APPEARS THAT THE MAIN AREA OF CONCERN STORM-WISE TONIGHT WILL BE
ACROSS THE WESTERN DESERTS...BUT THERE IS SUFFICIENT LINGERING
TROPICAL MOISTURE TO ALLOW FOR AT LEAST ISOLATED SHOWERS/STORMS TO
DEVELOP. TIMING WILL BE TRICKY AND STORMS HAVE THE ABILITY TO AFFECT
ANY OF THE AIRFIELDS...SO FOR NOW WE WILL SIMPLY MENTION VCTS IN THE
TAFS AFTER ABOUT 00Z...TRANSITIONING TO VCSH AFTER 05Z. AFTER 09Z
PRECIP SHOULD BE MINIMAL SO WE WILL SIMPLY MENTION SCT-BKN MID AND
HI LEVEL DEBRIS CLOUD THRU THE MORNING HOURS. SHOULD STORMS INCREASE
AND THREATEN ONE OF THE TAF SITES...THE TAF CAN BE AMENDED TO
REFLECT THE INCREASING THREAT. OF COURSE...WINDS WILL BE TRICKY AS
WELL AS OUTFLOWS FROM THE ISOLATED STORMS COULD MOVE INTO THE
AIRFIELDS FROM ANY DIRECTION. OTHERWISE WINDS SHOULD FAVOR THE WEST
FOR MOST OF THE NIGHT...TURNING LIGHT VARIABLE OR EAST SOMETIME
AFTER MIDNIGHT.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

SUFFICIENT TROPICAL MOISTURE...AND INSTABILITY...REMAIN IN PLACE TO
ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING ACROSS
THE WESTERN DESERTS. TIMING OF THE STORMS AFFECTING EITHER KIPL OR
KBLH REMAINS TRICKY AND CONFIDENCE NOT HIGH ENOUGH TO PLACE TSRA
INTO THE BODY OF THE TAF...SO WE WILL USE VCTS WORDING UNTIL STORMS
BEGIN TO IMPACT THE AIRFIELDS. AFTER ABOUT 04-05Z STORMS SHOULD BE
DIMINISHING WITH A FEW SHOWERS LINGERING INTO THE MORNING HOURS.
WINDS WILL BE HIGHLY VARIABLE IN ASSOCIATION WITH THE THUNDERSTORMS
BUT SHOULD FAVOR THE WEST AT KIPL MOST OF THE EVENING. CIGS WITH ANY
STORM SHOULD STAY MOSTLY AOA 5K FEET UNLESS VERY HEAVY RAIN MOVES
ACROSS THE TERMINAL.

MUCH DRIER CONDITIONS EXPECTED BY MONDAY AFTERNOON...CONTINUING INTO
THE MIDDLE OF THE WEEK...PRETTY MUCH ENDING ANY STORM CHANCES OVER
THE WESTERN DESERTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
LOW PRESSURE DEVELOPING ALONG THE WEST COAST WILL PROVIDE A DRYING
SOUTHWESTERLY FLOW ALOFT TO THE REGION THROUGH THE PERIOD...AND THIS
WILL SERVE TO CONFINE ANY THREAT OF THUNDERSTORMS TO THE HIGHER
TERRAIN AREAS EAST OF PHOENIX. THUNDERSTORMS...SHOULD THEY
DEVELOP...WILL BE QUITE ISOLATED AND BY SUNDAY THERE WILL BE FEW IF
ANY STORMS OVER SOUTHERN GILA COUNTY. STARTING WEDNESDAY HUMIDITY
VALUES WILL BE IN THE 20S OVER SOUTHEAST CALIFORNIA LOWERING INTO THE
TEENS OVER THE ARIZONA DESERTS. BY THE WEEKEND MINIMUM RH VALUES WILL
LIKELY FALL BELOW 15 PERCENT OVER ALL THE LOWER DESERTS AREAS...AND
STAY IN THE 20S OVER THE HIGHER TERRAIN EAST OF PHOENIX. HIGH
TEMPERATURES WILL GRADUALLY RISE THROUGH THE PERIOD...CLIMBING FROM A
FEW DEGREES BELOW SEASONAL NORMALS WEDNESDAY TO ABOVE NORMAL LEVELS
OVER THE WEEKEND. NO STRONG WINDS ARE EXPECTED OVER THE FIVE DAY
PERIOD...BUT BREEZY SOUTH TO SOUTHWEST AFTERNOON AND EVENING
CONDITIONS ARE EXPECTED WEDNESDAY AND THURSDAY ACROSS THE WESTERN
DESERTS OF ARIZONA.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY. OTHERWISE SPOTTER
ACTIVATION IS NOT EXPECTED FOR THE UPCOMING WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR CAZ030-032-
     033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN/LEINS
AVIATION...CB
FIRE WEATHER...CB

In the hours before

Special weather statement, Jul 19, 2:40 PM PDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
240 PM PDT SUN JUL 19 2015

CAZ030-032-192230-
RIVERSIDE COUNTY/EASTERN DESERTS CA-JOSHUA TREE NATIONAL PARK CA-
240 PM PDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RIVERSIDE COUNTY

UNTIL 330 PM PDT

AT 237 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF DESERT CENTER...MOVING NORTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... DESERT CENTER...CHIRIACO
SUMMIT...COTTONWOOD VISITOR AND EAGLE MTN AS WELL AS INTERSTATE 10
WEST OF DESERT CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3359 11532 3354 11564 3380 11584 3388 11537
TIME...MOT...LOC 2137Z 136DEG 13KT 3368 11554

CB
Special weather statement, Jul 19, 3:41 PM PDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
341 PM PDT SUN JUL 19 2015

CAZ030-032-192330-
RIVERSIDE COUNTY/EASTERN DESERTS CA-JOSHUA TREE NATIONAL PARK CA-
341 PM PDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RIVERSIDE COUNTY

UNTIL 430 PM PDT

AT 341 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DESERT CENTER...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DESERT CENTER AND EAGLE MTN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3361 11532 3362 11554 3398 11558 3397 11525
TIME...MOT...LOC 2241Z 181DEG 15KT 3370 11543

MP
Local storm report, Jul 19, 4:20 PM PDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
420 PM MST SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLOOD            8 N LOST HORSE-KEYS VIE 34.05N 116.20W
07/19/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            FLOODING OF PARK BLVD. RT. 12 AND DEBRIS ON ROAD...
            NEAR AND JUST SE OF THE WEST ENTRANCE OF JOSHUA TREE
            NATIONAL PK. CA

&&

EVENT NUMBER PSR1500080

PSR
Local storm report, Jul 19, 4:50 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
450 PM MST SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            DESERT CENTER           33.72N 115.40W
07/19/2015                   RIVERSIDE          CA   LAW ENFORCEMENT

            HEAVY RAIN REPORTED WITH ON AND OFF RAMPS FLOODED...
            WATER OVER THE ROADWAY AND I-10 TRAFFIC BACKED UP.

&&

EVENT NUMBER PSR1500081

PSR
Local storm report, Jul 19, 5:16 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
516 PM MST SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            DESERT CENTER           33.72N 115.40W
07/19/2015                   RIVERSIDE          CA   LAW ENFORCEMENT

            I-10 CLOSED. HEAVY RAIN REPORTED WITH ON AND OFF RAMPS
            FLOODED... WATER OVER THE ROADWAY AND I-10 TRAFFIC
            BACKED UP.

&&

CORRECTED REMARKS

EVENT NUMBER PSR1500081

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:42 PM PDTAreal Flood AdvisoryPSRImperial3 hr
Jul 19, 5:43 PM PDTFlash Flood WarningPSRImperial, Riverside4 hr
Jul 19, 6:38 PM PDTAreal Flood AdvisoryPSRImperial, Riverside112 min
Jul 19, 6:49 PM PDTAreal Flood AdvisoryPSRImperial116 min
Jul 19, 7:16 PM PDTFlash Flood WarningPSRImperial, Riverside119 min
Jul 19, 8:19 PM PDTAreal Flood WarningPSRRiverside3 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.